Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having metastatic breast cancer, spread to bones and brain. Having vomiting, acid reflux. Reason?

My mother has metastatic breast cancer that has affected her bones and some part of her brain. Her liver sonograms looked ok but, her liver functions on her blood report are abnormal (besides her bile is in range). SHe had been vomiting and acid reflux frequently but, by reducing her medicine dosages have helped. I wanted to find out what is going on with her.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist, Radiation 's  Response

She has got metastatic breast cancer. Brain mets can be a cause of vomiting, Metastatic lesion in liver can be picked up by sonogram many a time, but there is a chance of missing it also. Anyway, there is treatment of metastatic breast cancer, at this condition, whole brain radiotherapy and hormonal therapy depending on receptor status can be beneficial, consult your oncologist.
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor